# SDR QXEA200602654

- Difficulty date: October 6, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,495 hours, 9,101 cycles
- Engine: Ge CF348C1
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT FUEL LOW TEMP CAUTION MESSAGE RECEIVED. RETURNED TO THE GATE. MAINTENANCE CLEANED THE CONNECTOR PLUGS ON THE NR 2 FMU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
